# SDR IXXA06SMN033S

- Difficulty date: January 12, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N722CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46130
- Aircraft time: 71,621 hours, 17,096 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Rt Wing Te Flap
- Part time: 71,621 hours, 17,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECT, RT WING INBD FLAP UPPER SKIN CORRODED AT STA XW 1.00.  PERFORMED MAJOR REPAIR IAW DC8 SRM 57-7-1 FIG 1.  REMOVED CORROSION IAW DC8 SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW DC8 SRM 57-2-0 PG 16.  REMOVED CORRODED PANEL PLATING IAW DC8 SRM 57-1-0 PAGE 1, DC8 SRM 51-1-21.  FABRICATED NEW PLATING, BONDED FINGER DOUBLER IAW DC8 SRM 57-7-1 FIG 1 ITEM A, L.  BONDED BOTH PARTS WITH HYSOL IAW DC8 SRM 51-1-9.  CLEANED, TREATED AND PRIMED AREA, INNER FACE OF NEW PANEL PLATING IAW DC8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACE IAW DC8 SRM 51-1-11.  INSTALLED NEW PANEL PLATING IAW DC8 SRM 51-1-1.
